|Will poppers termed as aromatic substances caused CD 4 cells in an HIV + person to drop drastically ?
Mar 18, 2012
Many HIV+ people especially gays used poppers termed as aromatic substance.Poppers are being used for many stimulating purposes.
The most popular Poppers are Push Incense, the well-known aromas Rush, Reds which come from England, Ram Liquid Aroma, Rave, Hardware Liquid Aroma and Jungle Juice Poppers. Apart from these, there are a lot more Poppers brands. They usually come in small, medium or large (30ml) brown bottles. In some sex bars, saunas or sex clubs, the bottles are left opened to fill the room with the odour.
Many researches have discovered that these products are very similar to aphrodisiacs. But bear in mind, there are no aphrodisiacs which create sexual lust. Sexual lust must already exist to be improved and enhanced by these products.
Poppers relax smooth or involuntary muscles smooth muscles are not under conscious control, for example muscles within the sexual organs.
Poppers extend sexual perception and the aromatic substances help to relax the smooth muscles, hence help to ease penetration while having anal sex. It also stimulates the circulation of blood within the sexual organs. Effects are instantaneous and vary in duration. Many people report that their orgasm seemed enhanced and extended in duration.
Now, my question is will the usage of poppers decrease the CD 4 counts in an HIV+ person ?
| Response from Dr. Holodniy
This question has been studied very minimally over the last couple of decades. In the peer-reveiwed medical literature, there does not appear to be an effect on CD4 or CD8 count regardless of frequency of use.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does A Mother Get Tested For Hiv Before She Gives Birth?
- Peripheral Neuropathy And Muscle Wasting Syndrome
- Difference Between Active And Inactive Hepatitis C
- Percent Of Healthcare Workers Contracting Hiv
- Do Doctors Test For Hiv Before They Operate?
- When You Have Hiv When Do You Lose Your Appetite?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.